# SDR UIEA201000112

- Difficulty date: August 4, 2009
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 59,951 hours, 10,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1220 TO 1220 BL R117 TO R117 WEB CRACKED. BS 1220 RBL 117 BELOW FLOOR. INTERCOSTAL CRACKED WEB REPARIED IAW SRM 51-70-13. FIG 201, REPAIR 1.
